Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Wormholes in ACH Einstein manifolds

Authors: Olivier Biquard and Yann Rollin
Journal: Trans. Amer. Math. Soc. 361 (2009), 2021-2046
MSC (2000): Primary 32Q20, 53C25
Published electronically: November 25, 2008
MathSciNet review: 2465828
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new construction of Einstein manifolds which are asymptotically complex hyperbolic, inspired by the work of Mazzeo-Pacard in the real hyperbolic case. The idea is to develop a gluing theorem for $ 1$-handle surgery at infinity, which generalizes the Klein construction for the complex hyperbolic metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32Q20, 53C25

Retrieve articles in all journals with MSC (2000): 32Q20, 53C25

Additional Information

Olivier Biquard
Affiliation: Institut de Recherche Mathématique Avancé, UMR 7501 du CNRS, Strasbourg, France

Yann Rollin
Affiliation: Department of Mathematics, Imperial College, London, United Kingdom

PII: S 0002-9947(08)04778-8
Received by editor(s): May 9, 2007
Published electronically: November 25, 2008
Additional Notes: The second author was partly supported by a University Research Fellowship of the Royal Society and NSF grant #DMS-0305130
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.